# SDR MALA070117

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 20,190 hours, 22,206 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE CREW FOLLOWED THE QRH, BLEW THE BOLTS TO EXTEND THE LANDING GEAR.  CREW DID NOT DECLARE AN EMERGENCY, BUT CFR WAS CALLED FOR ASSISTANCE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PMI: ON DECENT CHECK LANDING GEAR WILL NOT MOVED DOWN, FOLLOW THE GEAR DOWN UNSAFE OHM, USED THE EMERGENCY LDF HANDLE.  GEAR CAME DOWN WITH THREE GREEN OHM WAS COMPLETED.  LANDING WAS SAFE CB F7 IS OUT TRANSFERRED TO 409 #279020.  INSPECTED AND FOUND CHAFED WIRE IAW SRM 91-10-00.  REMOVED AND REPLACED SEPARATION BOLTS IAW 32-34-15-02.  PERFORMED GEAR SWINGS, OK FOR SERVICE.
